Reply To: When medication wears off

Home Welcome to the ADDitude Forums For Parents Treating Your Child When medication wears off Reply To: When medication wears off

#103045
indigoBlue
Participant

Hello
I’m not sure how old your daughter is but my 17 year old son went through the same exact experience. One of his symptoms (of ADHD) is overeating/binge eating. When he started his medication, all symptoms disappeared..a miracle as he’d suffered for years. The medication (30mg Elvance)would wear off at about 2-3 PM as his first dose was taken at 730am-8. Sure enough, he’d start craving food/binge eating & severely biting his lip again (I take 50mg in the morning and the same would happened to me). My son revisited our ADHD specialist Dr. Humphries at the Harley Group in London and he prescribed a second 30m dose at 1PM. It worked! He’d tire at about 10-1030PM and sleep until 730AM. I was given a smaller dose at 1PM and experienced the same outcome. A second dose works, but don’t have your daughter take her medication too late. ..she’ll have trouble sleeping! I’m sorry your daughter is struggling..I hope you know I care & you’re not alone.❤️🌸